MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS INC. CLINITEK STATUS+

SIEMENS HEALTHCARE DIAGNOSTICS INC. CLINITEK STATUS+
Catalog Number 10379675
Medical Device Problem Code Smoking (1585)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/04/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Siemens has requested that the instrument as well as any batteries and/or power supply in use at the time of the event be returned for further investigation.Investigation will commence once the instrument has been received.The cause of this event is unknown.
 
Event or Problem Description
The customer reported their clinitek status+ device was smoking.The device lost connectivity to the network and started smoking.There was no visible fire.The customer removed the batteries and disconnected the device from the base.The customer tried powering on the device, but it was unsuccessful.There is no report of harm due to this event.
 
Additional Manufacturer Narrative
The customer returned their instrument for investigation however, the power supply and batteries were not provided.The investigation concluded that the smoking the customer saw was due to a failure of the d16 diode which fails when it is exposed to overvoltage.The customer stated that when the incident occurred, they immediately removed the batteries and disconnected the instrument from the clinitek status connect system.Per the connect system operator¿s guide, ¿you cannot operate the instrument on battery power when using the connector.¿ the cause of this event was due to user error.

Brand Name
CLINITEK STATUS+
Common Device Name
CLINITEK STATUS+
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
511 benedict avenue
tarrytown NY 10591
Manufacturer (Section G)
SIEMENS HEALTHCARE DIAGNOSTICS MANUFACTURING LTD.
northern road
chilton industrial estate
sudbury, suffolk CO10 2XQ
UK   CO10 2XQ
Manufacturer Contact
felix akinrinola
333 coney street
walpole, MA 02032
MDR Report Key23682365
Report Number3002637618-2025-00080
Device Sequence Number13223127
Product Code JIL
UDI-Device Identifier00630414574639
UDI-Public(01)00630414574639
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K091216
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number10379675
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/04/2025
Supplement Date Received by Manufacturer01/13/2026
Initial Report FDA Received Date12/01/2025
Supplement Report FDA Received Date02/09/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Patient SexUnknown